gynecomastia & ED
Apr 20, 2008
AM 52 and HIV+ since 1988. In 1998 started trial for crixivan then I started getting the Hump and large breast. Since then have had 3 liposuction 2000, 2003, 2005. Obivously no success and really embarrassing to remove sherts and wear t-shirts, etc. Thinking of getting surgery, but no I will have to fight with insurance, since they say it's cosemetic. Also, ED. have had problems it appears since I had hernia operation in 2001. Cilias doesn't work and have the drug that you give yourself a shot ( can't remember name), but not happy giving myself shots in the penis. Also, can ejaculate. I swear with the large breast, and th ED I'm really at my wits end. suggestions. thanks for the advice
Response from Dr. Henry
It may be worthwhile getting an endocrine evaluation (including testosterone and LH levels) as well as consulting a good sex therapist if you haven't already to better understand factors contributing to your difficulties. I assume your HIV specialist has switched your HIV meds around to a regimen that has relatively less effect of fat than seen with Crixivan. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Sex With A Prostitute?
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.